Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 3, Pages 519-530

Realcompactification and repleteness of Wallman spaces

Jersey City State College, 2039 Kennedy Boulevard, Jersey City, New Jersey 07305, USA

Received 20 August 1991; Revised 23 January 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

James Camacho Jr., “Realcompactification and repleteness of Wallman spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 3, pp. 519-530, 1993. doi:10.1155/S016117129300064X